# SDR USAA061018

- Difficulty date: August 7, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 15,503 hours, 15,503 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION 20 INCHES AFT OF NR 6 HINGE POINT LT SIDE OF RUDDER.  REMOVED DAMAGE, POTTED IN HONEYCOMB & FINISHED PER SRM 55-41-00 PG 243 FIG 206, DEFECT SIZE: 2 INCH DIA.
